Browsing "1. Journal Papers" by Identifier : AMERICAN JOURNAL OF ORTHODONTICS AND DENTOFACIAL ORTHOPEDICS, Vol.141(4) : 495-503, 2012

All A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
  • Sort by:
  • In order:
  • Results/Page
  • Authors/Record:

Showing results 1 to 1 of 1

This table browses all dspace content
Issue DateTitleYonsei Author(s)Type
2012Treatment of ankylosed maxillary central incisors by segmental osteotomy with autogenous bone graft민연숙, 백형선Article
1

Browse